# SDR SWAA2022030100045

- Difficulty date: December 27, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 35,648 hours, 17,539 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Rh Inbd Aft Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING I/B FLAP IS DAMAGED AT I/B END / REPAIRED DAMAGE AT R/H WING I/B FLAP I.A.W B737 SRM 57-53-01-22-4 AND 51-70-05-2R-0 AND 51-70-10-2R-0 RESTORED FINISH I.A.W AMM 51-21-99-300-801
